# SDR DALA13009783139

- Difficulty date: February 21, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 30,343 hours, 15,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT BS 24000 JUST FWD OF FRAME 59 BETWEEN STRINGER 10L AND 11L.  REMOVED DAMAGE AND INSTALLED REPAIR FASTENER IAW SRM 53-41-11, FIG 205, SHEET 1.  PERMANENT REPAIR ACCOMPLISHED.
